# SDR AALA20070701

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHT AT FLOOR LEVEL AT FIRST CLASS LAVATORY INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY LIGHT AT FLOOR LEVEL AT FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
